The University of Southampton
University of Southampton Institutional Repository

Torsion in profinite completions

Torsion in profinite completions
Torsion in profinite completions
143-154
Kropholler, Peter H.
0a2b4a66-9f0d-4c52-8541-3e4b2214b9f4
Wilson, John S.
943e5aa8-d55a-4174-a1b6-3b8bc6d11dfa
Kropholler, Peter H.
0a2b4a66-9f0d-4c52-8541-3e4b2214b9f4
Wilson, John S.
943e5aa8-d55a-4174-a1b6-3b8bc6d11dfa

Kropholler, Peter H. and Wilson, John S. (1993) Torsion in profinite completions. Journal of Pure and Applied Algebra, 88 (1-3), 143-154. (doi:10.1016/0022-4049(93)90018-O).

Record type: Article

Full text not available from this repository.

More information

Published date: 1993
Organisations: Mathematical Sciences

Identifiers

Local EPrints ID: 349612
URI: https://eprints.soton.ac.uk/id/eprint/349612
PURE UUID: e1b801ab-fa69-46d7-a9da-2ee5d3f1b9d9

Catalogue record

Date deposited: 15 Apr 2013 11:37
Last modified: 30 May 2019 16:31

Export record

Altmetrics

Contributors

Author: John S. Wilson

University divisions

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×